THE NUMERICAL RADIUS OF AN INFINITE DEIRECTED REGULAR GRAPH

Search this Article

Author(s)

    • TAKAMURA Masaki
    • Division of Mathematical Structures, Graduate School of Infomation Sciences, Tohoku University

Journal

  • Mathematica japonicae

    Mathematica japonicae 45(2), 337-343, 1997-03-01

References:  8

Codes

  • NII Article ID (NAID)
    10008785724
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top